Boundary Value Problems
Boundary Value Problems is a peer-reviewed open access journal published under the brand SpringerOpen. The main aim of Boundary Value Problems is to provide a forum to promote, encourage, and bring together various disciplines which use the theory, methods, and applications of boundary value problems. Boundary Value Problems will publish very high quality research articles on boundary value problems for ordinary, functional, difference, elliptic, parabolic, and hyperbolic differential equations. Articles on singular, free, and ill-posed boundary value problems, and other areas of abstract and concrete analysis are welcome. In addition to regular research articles, Boundary Value Problems will publish review articles.
- 5 Volumes
- 5 Issues
- 597 Articles
- 596 Open Access
- 2011 - 2015 Available between
Liu Yang (March 2015)
- Journal Title
- Boundary Value Problems
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
- Volume 2011 / 2011 - Volume 2015 / 2015
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.